# SDR AALA202110135685

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 28,683 hours, 11,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY STRIP CEILING LIGHT REMAIN ILLUMINATED ON LEFT SIDE BETWEEN ROWS 20 AND 21. TROUBLE SHOOTING FOUND CENTER OVERHEAD STOWAGE STRIP LIGHT AT SEAT ROW 20-21 WILL NOT SHUT OFF. CYCLED AIRCRAFT POWER. ACCOMPLISHED PASSENGER COMPARTMENT LIGHTS OPERATIONS TEST PER MM 33-20-00. ALL CHECKS OK.
